# SDR SWAA2022122072704

- Difficulty date: November 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H; FWD CAP STRIPS WITH HOLES ELONGATED.  RECEIVED NEW AFT CARGO R/H CAP STRIPS.  NEW CAP STRIPS INSTALLED ON TTG8Q004DYH6.
